Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 4, Issue 3, Pages 417-434
http://dx.doi.org/10.1155/S016117128100029X

Bounded index, entire solutions of ordinary differential equations and summability methods

1Department of Mathematics, Wright State University, Dayton 45431, Ohio, USA
2Department of Mathematics, State University of New York College at Plattsburgh, Plattsburgh 12901, New York, USA
3Department of Mathematics, University of Kentucky, Lexington 40502, Kentucky, USA

Received 17 December 1980

Copyright © 1981 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

G. H. Fricke, Ranjan Roy, and S. M. Shah, “Bounded index, entire solutions of ordinary differential equations and summability methods,” International Journal of Mathematics and Mathematical Sciences, vol. 4, no. 3, pp. 417-434, 1981. https://doi.org/10.1155/S016117128100029X.